Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 56, NWS North Platte, NE

June 4, 2015Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 4, 2015, 12:53 PM CDT for Custer County, Nebraska. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2015, 12:53 PM CDT (17:53 UTC)
Expired
Jun 4, 2015, 1:45 PM CDT
In force
52 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Custer County, NE

The radar

The North Platte radar (KLNX), 108 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 12:53 PM CDTHAIL 12 Se Callaway, NE
Jun 4, 1:03 PM CDTHAIL 0.8810 N Oconto, NEGROUND COVERED WITH HAIL
Jun 4, 1:06 PM CDTHAIL 0.889 E Callaway, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 5.9 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1063 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1063 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

819 
WUUS53 KLBF 041753
SVRLBF
NEC041-041845-
/O.NEW.KLBF.SV.W.0056.150604T1753Z-150604T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1253 PM CDT THU JUN 4 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA...

* UNTIL 145 PM CDT

* AT 1251 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES
  SOUTHEAST OF CALLAWAY...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  BROKEN BOW...BERWYN...ANSLEY...WEISSERT...WESTERVILLE...PRESSEY
  STATE WILDLIFE MANAGEMENT AREA AND WESCOTT.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 276 AND 298.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 306.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 86 AND 108.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4162 9927 4129 9922 4115 9983 4131 9996
TIME...MOT...LOC 1753Z 244DEG 30KT 4126 9979

HAIL...1.00IN
WIND...<50MPH

$$

STOPPKOTTE
3 follow-up statements
658 
WWUS53 KLBF 041811
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
111 PM CDT THU JUN 4 2015

NEC041-041845-
/O.CON.KLBF.SV.W.0056.000000T0000Z-150604T1845Z/
CUSTER NE-
111 PM CDT THU JUN 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CUSTER
COUNTY UNTIL 145 PM CDT...

AT 109 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
BROKEN BOW...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
BROKEN BOW...BERWYN...ANSLEY...WESTERVILLE...WEISSERT AND WESCOTT.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 276 AND 298.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 307.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 86 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4162 9927 4129 9922 4115 9983 4131 9996
TIME...MOT...LOC 1811Z 234DEG 32KT 4134 9962

HAIL...1.00IN
WIND...<50MPH

$$

STOPPKOTTE
199 
WWUS53 KLBF 041826
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
126 PM CDT THU JUN 4 2015

NEC041-041845-
/O.CON.KLBF.SV.W.0056.000000T0000Z-150604T1845Z/
CUSTER NE-
126 PM CDT THU JUN 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CUSTER
COUNTY UNTIL 145 PM CDT...

AT 120 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANSLEY...AND 
MOVING NORTHEAST AT 35 MPH. A SECOND THUNDERSTORM...CAPABLE OF ALSO 
PRODUCING LARGE HAIL UP TO THE SIZE OF QUARTERS...WAS LOCATED ABOUT 
8 MILES SOUTHEAST OF CALLAWAY AND ALSO MOVING NORTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
WESCOTT.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 276 AND 298.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 307.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 86 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4162 9927 4129 9922 4115 9983 4131 9996
TIME...MOT...LOC 1824Z 238DEG 41KT 4132 9929

HAIL...1.00IN
WIND...<50MPH

$$

STOPPKOTTE
580 
WWUS53 KLBF 041844
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
144 PM CDT THU JUN 4 2015

NEC041-041854-
/O.EXP.KLBF.SV.W.0056.000000T0000Z-150604T1845Z/
CUSTER NE-
144 PM CDT THU JUN 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CUSTER COUNTY WILL
EXPIRE AT 145 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 4162 9927 4129 9922 4115 9983 4131 9996
TIME...MOT...LOC 1844Z 238DEG 41KT 4144 9903

$$

STOPPKOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:20 AM CDT, 6 hours 33 minutes earlier.

Area forecast discussion, Jun 4, 6:20 AM CDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
620 AM CDT THU JUN 4 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 338 AM CDT THU JUN 4 2015

TODAY AND TONIGHT...ALL MODELS SHOW A 300MB WAVE MOVING THROUGH COLO
THIS MORNING. DONT BOTHER LOOKING BELOW THAT LEVEL. THE MODELS ARE
VACANT AT 500MB. THUS IT APPEARS SOME UPPER LEVEL SUPPORT WILL MOVE
THROUGH THE FCST AREA FROM SOUTHWEST TO NORTHEAST TODAY SUPPORTING
SCATTERED TSTMS. DEPENDING ON HOW THE LONG HEAVY CONVECTION LASTS
ACROSS SERN NEB THIS MORNING COULD PLAY A ROLE IN THE COVERAGE OF
STORMS ACROSS NCNTL NEB THIS AFTERNOON. THE RAP MODEL MOVES THIS
CONVECTION INTO MISSOURI BY 15Z WHICH WOULD ALLOW FOR MOISTURE
TRANSPORT TO RESUME ACROSS NCNTL NEB WITH PWAT INCREASING TO 1.25 TO
1.5 INCHES. STILL THE BEST INSTABILITY...STEEPEST LAPSE RATES AND
HIGHEST K INDICES WILL LIKELY BE ACROSS SRN NEB WHERE AN H850MB WARM
FRONT WILL BE LOCATED. THE FRONT WILL TRY AND LIFT NORTH TONIGHT
PROVIDING FOCUS FOR ANOTHER ROUND OF TSTMS ACROSS SWRN NEB.

THE FCST CARRIES A 20 TO 50 POP WITH THE BETTER CHANCES EAST OF
HIGHWAY 83 TODAY AND ACROSS SWRN NEB TONIGHT.

HIGHS TODAY RISE INTO THE 70S TO NEAR 80. SIGNIFICANT MID LEVEL
CLOUDINESS IS EXPECTED WITH SOME CLEARING SOUTH. HIGH PRESSURE
ACROSS MANITOBA AND WRN ONTARIO WILL BUILD VERY SLOWLY EAST. THE NAM
AND GEM REG MODELS ARE WARMER WITH HIGHS AROUND 80. THE FORECAST
FOLLOWS THE MIDDLE OF THE ROAD.

SPC OUTLOOKS THE SOUTH AND WEST FOR SLIGHT CHANCES OF SEVERE
WEATHER. ELSEWHERE ITS 5 PERCENT. A 60KT 300MB SPEED MAX WILL MOVE
THROUGH WITH THE UPPER LEVEL WAVE TODAY. THESE STRONG WINDS ARE
STILL IN PLACE ACROSS THE SOUTH AT 21Z. THE RAP SHOWS 3000J/KG MIXED
LAYER CAPE AND 40KT OF 0-6KM BULK SHEAR ALONG AND SOUTH OF
INTERSTATE 80. BY 20Z THE CAP IS GONE HOWEVER SO IS THE FORCING. THE
FORCING IS NORTH OF THIS AREA SO A LOWER POPS IS IN PLACE SOUTH THIS
AFTN...20-30 PERCENT.

NEEDLESS TO SAY...SOME STORMS WILL BE CAPABLE OF LOCALLY HEAVY
RAINFALL. THE REMNANTS OF PACIFIC HURRICANE ANDRES APPEAR TO STILL
BE ACROSS THE SRN ROCKIES TODAY.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 338 AM CDT THU JUN 4 2015

THE EXTENDED FORECAST CONTINUES TO BE ACTIVE AS THE UPPER LEVEL
PATTERN FAVORS SEVERAL OPPORTUNITIES FOR PRECIPITATION...AT LEAST
THROUGH THE UPCOMING WEEKEND.  THOUGH THE CONVECTIVE PRECIPITATION
CHANCES COME NEARLY EVERY PERIOD IN THE EXTENDED...THE FORECAST IS
NOT ANTICIPATED TO BE A COMPLETE WASHOUT...AS THE PRECIPITATION
CHANCES WILL BE TIED TO KEY MESOSCALE FEATURES AND THE PASSAGE OF
SUBTLE MID-LEVEL DISTURBANCES.  THUS FORECAST CONFIDENCE IS LESS
THAN IDEAL AT THIS POINT...BOTH CONCERNING TIMING AND LOCATION OF
ANY POTENTIAL QPF.

BEGINNING LATE WEEK...A FAIRLY AMPLIFIED PATTERN WILL EXIST AND
CONTINUE INITIALLY INTO COMING WEEKEND.  THE UPPER LEVELS WILL BE
CHARACTERIZED WITH A DEEP TROUGH OVER THE WESTERN CONUS...RIDGING
ATOP THE PLAINS AND A TROUGH OVER THE EASTERN THIRD OF THE CONUS.
THE CENTRAL CONUS RIDGE DOES UNDERGO A BREAKDOWN /FLATTENING/ AS A
NORTHERN PLAINS WAVE MOVES THROUGH THE AREA ON SATURDAY...WHICH
PROVIDES FOR A GREATER DIRECT INFLUENCE OF SOUTHWEST FLOW FROM THE
WESTERN CONUS TROUGH.  A DISTURBANCE IS SUGGESTED TO PASS THROUGH
SOUTHWEST FLOW LATE FRIDAY NIGHT INTO SATURDAY AND PROVIDE FOR A
SOLID OPPORTUNITY OF QPF.  THE MODELS DURING THIS TIME PERIOD SHOW A
FAIRLY ROBUST MCS TRAVERSE FROM NORTHEAST COLORADO/WESTERN PANHANDLE
NORTHEAST ACROSS MUCH OF THE FORECAST AREA.  WITH THIS IN MIND THE
POP FORECAST WAS TRENDED UPWARD INTO LIKELY AND HIGH END CHANCE.

THE RIDGE FLATTENS FURTHER SATURDAY INTO SUNDAY...BUT THE MODELS
CONTINUE TO KEY ON CONVECTION INITIATING OFF WARM FRONT/SUBTLE
DISTURBANCES...CHANCE POPS WERE MAINTAINED THROUGH THE WEEKEND.

THE MODELS THEN SHEAR THE TROUGH TO THE WEST OF THE FORECAST AREA
EARLY NEXT WEEK...WITH THE LOW RE-FOCUSING OFF THE SOCAL COAST...YET
THERE REMAINS A PRECIPITATION SIGNAL AS A SYNOPTIC BOUNDARY REMAINS
IN THE REGION...AND ADDITIONAL LOW AMPLITUDE WAVES CROSS THROUGH THE
FLOW.  BY MID WEEK...THERE ARE INDICATIONS THAT A BROAD RIDGE WILL
DEVELOP LEADING TO DRYING CONDITIONS.

EPISODES OF SEVERE WEATHER WILL BE POSSIBLE THROUGH AT LEAST THIS
WEEKEND...HOWEVER AT THIS POINT THE GREATER CONCERN COMES WITH THE
POTENTIAL OF HEAVY RAINFALL....ESPECIALLY TRUE FRIDAY NIGHT INTO
SATURDAY WHEN PWATS INCREASE IN EXCESS OF AN 1.75" AT KLBF AND WARM
CLOUD DEPTHS INCREASE TO NEAR 3000 METERS.  THE MOISTURE IS A
COMBINATION OF SOLID RETURN FROM THE GULF AND THE REMNANTS OF ANDRES
OFF BAJA.

SLIGHTLY BELOW AVERAGE TO NEAR NORMAL TEMPERATURES ARE FORECAST
THROUGH THE EXTENDED WITH THIS ACTIVE PATTERN...HOWEVER BY DAY 6
/TUESDAY/...TEMPERATURES MAY RETURN TO SLIGHTLY ABOVE AVERAGE.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 619 AM CDT THU JUN 4 2015

VFR/MVFR CIGS SHOULD IMPROVE TO VFR 16Z-18Z THIS MORNING. AN UPPER
LEVEL DISTURBANCE MOVING NORTHEAST THROUGH COLORADO IS EXPECTED TO
TRIGGER SCATTERED TSTM THIS MORNING. THE MCS ACROSS SWRN SD COULD
BRUSH NRN NEB THIS MORNING AFFECTING KVTN. THE MODELS SUGGEST THIS
TSTM ACTIVITY WOULD LIFT INTO SD AND REMAIN NORTH OF NEB.

MEANWHILE THE ACTIVITY ACROSS SRN NEB WILL MOVE MOSTLY EAST-
NORTHEAST. THUS IT IS POSSIBLE MOST OF THE FCST AREA COULD REMAIN
STORM FREE THROUGH 21Z. THEREAFTER...ALTHOUGH THE FORCING IS
WEAK...ISOLATED TO PERHAPS SCATTERED THUNDERSTORMS MAY DEVELOP
FROM 22Z ONWARD ACROSS WRN AND SWRN NEB. ACTIVITY MAY LAST INTO
THE EVENING ACROSS SWRN NEB AND WEAKEN 06Z-09Z. MVFR/IFR CIGS WILL
LIKELY DEVELOP 03Z ONWARD.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...CDC
LONG TERM...JACOBS
AVIATION...CDC
Hazardous weather outlook, Jun 4, 4:37 AM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
437 AM CDT THU JUN 4 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-050945-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
437 AM CDT THU JUN 4 2015 /337 AM MDT THU JUN 4 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL AND WIND DAMAGE ARE
POSSIBLE THIS AFTERNOON AND THIS EVENING ACROSS PARTS OF WESTERN
AND SOUTHWESTERN NEBRASKA. THE AREA OF CONCERN IS GENERALLY WEST
OF A LINE FROM WHITE CLAY TO NORTH PLATTE TO STOCKVILLE.
ELSEWHERE...A FEW STRONG THUNDERSTORMS CAPABLE OF SMALL HAIL ARE
POSSIBLE.

ALL STORMS WHICH DEVELOP TODAY AND TONIGHT COULD PRODUCE LOCALLY
HEAVY RAINFALL. THE THREAT OF ORGANIZED HEAVY RAINFALL APPEARS LOW
AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW STRONG THUNDERSTORMS CAPABLE OF SMALL HAIL COULD DEVELOP
FRIDAY WEST OF A LINE FROM CODY TO BROKEN BOW.

SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL AND WIND DAMAGE ARE
POSSIBLE SATURDAY. THE AREA OF CONCERN IS GENERALLY ALONG AND
SOUTH OF A LINE FROM CHAPPELL TO CHAMBERS. ELSEWHERE...A FEW
STRONG THUNDERSTORMS CAPABLE OF SMALL HAIL ARE POSSIBLE. LOCALLY
HEAVY RAINFALL IS POSSIBLE WITH THE THUNDERSTORMS.

THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY. THE RISK OF SEVERE
WEATHER IS UNCERTAIN.

ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CDC

In the hours before

Special weather statement, Jun 4, 11:59 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1159 AM CDT THU JUN 4 2015

NEZ059-041745-
LINCOLN NE-
1159 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 1245
PM CDT...

AT 1156 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTH OF LAKE MALONEY STATE RECREATION
AREA...OR 15 MILES SOUTH OF NORTH PLATTE...MOVING NORTHEAST AT 30
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MAXWELL...
  BRADY...
  KEITH...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 184 AND 203.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 61 AND 75.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

STOPPKOTTE
Special weather statement, Jun 4, 12:36 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1236 PM CDT THU JUN 4 2015

NEZ038-059-041815-
CUSTER NE-LINCOLN NE-
1236 PM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND SOUTHWESTERN
CUSTER COUNTIES UNTIL 115 PM CDT...

AT 1234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BRADY...OR 23 MILES EAST OF NORTH
PLATTE...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ETNA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

STOPPKOTTE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 12:14 PM CDTSevere Thunderstorm WarningLBFCuster46 min
Jun 4, 2:35 PM CDTRiver Flood AdvisoryLBFLincoln8 days

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.